# SDR DALA2025100907370

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239193) FWD CABIN FLOOR SUPPORT STA 344 LBL 58 HAS LIGHT CORROSION. REMOVED DAMAGED FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT IAW B737-900 SRM 51-10-02, 51-40-02-0G, 53-10-51-1A-1.
